# SDR SCNA01355

- Difficulty date: September 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Aircraft time: 47,377 hours, 28,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE EXTERIOR EMERGENCY LIGHT ADJACENT TO L1 DOOR WAS INOPERATIVE.  RELAMPED IAW B727 MM 335041, OPS CHECK GOOD IAW B727 MM 335041.
